Discussions By Condition: Female sexual conditions

Bleeding during and after intercouse while on seasonique

Posted In: Female sexual conditions 0 Replies
  • Posted By: Anonymous
  • November 13, 2008
  • 00:00 AM

I've been on seasonique for almost 3 months now and have noticed i have heavy bleeding during and after intercourse. I start bleeding during the sex and then have heavy spotting for the next couple of weeks. I am only 18 and both me and my partner have only been with each other. However, the bleeding only happens aproximatly every other time we have sex. Is this a part of the birth control, or should i be worried? I'm going to the doctor next week to get a different bc, but i'm too scared to bring up this problem. Does anyone have idea what could be causing this? Any help would be greatly appreciated :)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?